# SDR 2008UALA00374

- Difficulty date: January 22, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 65,357 hours, 10,666 cycles
- Engine: Pwa PW4060
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Bottle
- Part number: 9F4027507
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 BOTTLE AT DOOR 2R LOW.  SUSPECT FAULTY VALVE. REPLACED O2 BOTTLE AT DOOR 2R.  ACFT OK FOR SERVICE.
